Complexity of fredholm equations of the second kind with kernels from anisotropic classes of differentiable functions
Abstract
We establish the exact order of complexity of the approximate solution of Fredholm equations with periodic kernels with dominant mixed partial derivative.Downloads
Published
25.04.1996
Issue
Section
Research articles
How to Cite
Solodkii, S. G. “Complexity of Fredholm Equations of the Second Kind With Kernels from Anisotropic Classes of Differentiable Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 4, Apr. 1996, pp. 525-32, https://umj.imath.kiev.ua/index.php/umj/article/view/5315.